Open Access
2014 Bifurcations of Tumor-Immune Competition Systems with Delay
Ping Bi, Heying Xiao
Abstr. Appl. Anal. 2014(SI01): 1-12 (2014). DOI: 10.1155/2014/723159


A tumor-immune competition model with delay is considered, which consists of two-dimensional nonlinear differential equation. The conditions for the linear stability of the equilibria are obtained by analyzing the distribution of eigenvalues. General formulas for the direction, period, and stability of the bifurcated periodic solutions are given for codimension one and codimension two bifurcations, including Hopf bifurcation, steady-state bifurcation, and B-T bifurcation. Numerical examples and simulations are given to illustrate the bifurcations analysis and obtained results.


Download Citation

Ping Bi. Heying Xiao. "Bifurcations of Tumor-Immune Competition Systems with Delay." Abstr. Appl. Anal. 2014 (SI01) 1 - 12, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022948
MathSciNet: MR3198237
Digital Object Identifier: 10.1155/2014/723159

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI01 • 2014
Back to Top